# SDR ASAA2016022315788

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75011
- Condition: Corroded
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL FROM BS 500B+10 TO 500F+10 CORRODED IN SEVERAL PLACES. ACFT GROUNDED.  REMOVED CORROSION FWD PIT LT TRANSITION PANEL FROM BS 500B+10 TO 500F+10  IAW SRM 51-10-02 ORIGINAL THICKNESS IS.040 IAW SRM 53-30-53 FROM BS 500B-BS 500C+14 FOUND TO BE WITHIN LIMITS, REMOVED .001.  REMAINING .039 FROM BS 500C+14 TO BS 500F+10.  REMOVED .012, REMAINING .028 FOUND OUT OF LIMITS IAW SRM 53-00-53-A-1A. REMOVED SECTION FROM BS 500C+14 TO BS 500F+10 AND REPLACED WITH NEW IAW SRM 53-00-53-2R-6 ALODINED IAW SRM 51-20-01 PRIMED IAW SOPM 20-41-02.  REMOVED DOT AND OR STREAMER .
